RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 1, Pages 11–14 (Mi dan47570)  

MATHEMATICS

Criteria for the exponential stability of solutions of equations with bounded aftereffect

L. M. Berezanskiiab, V. V. Malyginaab, V. A. Sokolovab

a Novosibirsk Institute of Water Transport Engineers
b Perm Polytechnic Institute

Full text: PDF file (396 kB)

Bibliographic databases:
UDC: 517.929
Presented: А. Н. Тихонов
Received: 05.05.1985

Citation: L. M. Berezanskii, V. V. Malygina, V. A. Sokolov, “Criteria for the exponential stability of solutions of equations with bounded aftereffect”, Dokl. Akad. Nauk SSSR, 289:1 (1986), 11–14

Citation in format AMSBIB
\Bibitem{BerMalSok86}
\by L.~M.~Berezanskii, V.~V.~Malygina, V.~A.~Sokolov
\paper Criteria for the exponential stability of solutions of equations with bounded aftereffect
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan47570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0852278}
\zmath{https://zbmath.org/?q=an:0651.34073}


Linking options:
  • http://mi.mathnet.ru/eng/dan47570
  • http://mi.mathnet.ru/eng/dan/v289/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019